# SDR SWIA202159008

- Difficulty date: April 6, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 169-202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MLG /NLG PROXIMITY SENSOR HEALTH CHECKS, THE NLG DOOR RODS WERE DISCONNECTED AT THE DOORS AND PERFORMED GEAR SWINGS, LH NLG DOOR ROD DAMAGED LBL 13.70 BEAM P/N: CC670-32125-3     (C-CHECK RO 6/22/2021)    REMOVED AND REPLACED DAMAGED BEAM @ LBL 13.70 BETWEEN FS 169.00 TO FS 202.75 REF DWG CC670-32010 REV F, CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. / COMPLIED WITH 51-900-1002-SKY
